Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 6, Number 3

All articles in this issue are freely accessible.

Conjugate action of involute helical gears with parallel or inclined axes
H. Poritsky and D. W. Dudley.
Quart. Appl. Math. 6 (1948), 193-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26474
The radiation and transmission properties of a pair of parallel plates. II
Albert E. Heins.
Quart. Appl. Math. 6 (1948), 215-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26922
Diabatic flow of a compressible fluid
Bruce L. Hicks.
Quart. Appl. Math. 6 (1948), 221-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26486
A new treatment of the lifting-line wing theory, with applications to rigid and elastic wings
W. R. Sears.
Quart. Appl. Math. 6 (1948), 239-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27194
Zonal combustion in tubes
S. A. Schaaf.
Quart. Appl. Math. 6 (1948), 257-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99990
Torsional rigidity, principal frequency, electrostatic capacity and symmetrization
George Pólya.
Quart. Appl. Math. 6 (1948), 267-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26817
Two problems of mixed type for the damped wave equation
D. G. Bourgin.
Quart. Appl. Math. 6 (1948), 279-299
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26753
A method for the solution of the Dirichlet problem for certain types of domains
Bernard Epstein.
Quart. Appl. Math. 6 (1948), 301-317
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 28692
On a family of rotational gas flows
R. C. Prim.
Quart. Appl. Math. 6 (1948), 319-325
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26492
Upper and lower bounds for the solution of the first boundary value problem of elasticity
J. B. Diaz and H. J. Greenberg.
Quart. Appl. Math. 6 (1948), 326-331
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26529
On some singular solutions of the Tricomi equation
G. F. Carrier and F. E. Ehlers.
Quart. Appl. Math. 6 (1948), 331-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 27119
The lost solutions in axially symmetric irrotational compressible fluid flow
H. J. Stewart.
Quart. Appl. Math. 6 (1948), 334-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26487
A general stabilty criterion for linear oscillating systems with constant time lag
H. I. Ansoff and J. A. Krumhansl.
Quart. Appl. Math. 6 (1948), 337-341
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26183
Errors in simultaneous linear equations
Raymond Redheffer.
Quart. Appl. Math. 6 (1948), 342-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 26422
American Mathematical Society